MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. ISOFLUID EARLOOP WITH SECURE FIT TECHNOLOGY SURGICAL MASK

CROSSTEX INTERNATIONAL INC. ISOFLUID EARLOOP WITH SECURE FIT TECHNOLOGY SURGICAL MASK
Model Number GCIBLSF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Local Reaction (2035)
Date of Event 04/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Crosstex received a report through our distributor, (b)(4).It stated a dentist at the facility reported experiencing allergic reaction symptoms after wearing the surgical masks for the first time.Crosstex followed up with the dentist at the facility.The dentist reported using the masks for 2 weeks and experienced allergic reaction symptoms for about 3 weeks.Additional medical attention was sought.She took prescribed allergy medication to alleviate the symptoms.The dentist speculated the rash being due to use of new gloves, but noted the reaction was mostly localized to her face.The dentist reported her current condition to be fine.Crosstex has not received similar complaints related to the isofluid surgical masks.This complaint will continue to be monitored in the crosstex complaint handling system.Device not returned.
 
Event or Problem Description
A dentist at the facility reported experiencing allergic reaction symptoms to her hands and face after wearing the surgical mask for the first time.

Brand Name
ISOFLUID EARLOOP WITH SECURE FIT TECHNOLOGY SURGICAL MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
10 ranick road
hauppauge NY 11788
MDR Report Key6559015
Report Number2433773-2017-00001
Device Sequence Number16164020
Product Code FXX
UDI-Device Identifier10732224120123
UDI-Public10732224120123
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Dentist
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model NumberGCIBLSF
Device Lot Number10 20170124
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;